# SDR CALA9801919

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517348108A
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING NR 8 SPOILER DELAMINATED.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-1, PAGE 401-404.
